# SDR FDEA202504120643

- Difficulty date: April 12, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 34,659 hours, 19,956 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Flap
- Component: Flap, Airbus
- Component part number: A57960650002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT : EXISTING FLUSH DOUBLER REPAIR FOUND ON LH O/B FLAP L/E   NOSE BTW RIB14~RIB18 COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, TITLE: STRUCTURES - REPAIR   CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF EXISTING FLUSH DOUBLER REPAIR ON LH O/B FLAP L/E NOSE BTW RIB14~RIB18   WAS EVALUATED AND DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA:6-5750-149370   A, TITLE: WINGS - FLIGHT SURFACES - LH OUTER FLAP - LEADING EDGE SKIN DENT - SPLICE   REPAIR BETWEEN RIB 14 TO RIB 18- RSC TRACKING. THE REPAIR IS CATEGORY B AND CLASSIFIED   AS MAJOR PER GMM 6-2-100.  "MAJOR REPAIR."
